American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Jen Berg and Andrew Schultz. $p$-groups have unbounded realization multiplicity. Proc. Amer. Math. Soc. 142 (2014) 2281-2290.
Abstract, references, and article information   
View Article: PDF

[2] Arno Fehm and Elad Paran. Split embedding problems over the open arithmetic disc. Trans. Amer. Math. Soc. 366 (2014) 3535-3551.
Abstract, references, and article information   
View Article: PDF

[3] Itay Kaplan and Saharon Shelah. Automorphism towers and automorphism groups of fields without Choice. Contemporary Mathematics 576 (2012) 187-203.
Book volume table of contents   
View Article: PDF

[4] Pilar Bayer. Computational aspects of Artin $L$-functions. Contemporary Mathematics 566 (2012) 3-20.
Book volume table of contents   
View Article: PDF

[5] Luis Dieulefait and Gabor Wiese. On modular forms and the inverse Galois problem. Trans. Amer. Math. Soc. 363 (2011) 4569-4584. MR 2806684.
Abstract, references, and article information   
View Article: PDF

[6] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information   
View Article: PDF

[7] Ming-chang Kang and Bernat Plans. Reduction theorems for Noether's problem. Proc. Amer. Math. Soc. 137 (2009) 1867-1874. MR 2480265.
Abstract, references, and article information   
View Article: PDF

[8] Jack Sonn. Polynomials with roots in $\mathbb{Q}_{p}$ for all $p$. Proc. Amer. Math. Soc. 136 (2008) 1955-1960. MR 2383501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lourdes Juan and Arne Ledet. On Generic differential $\operatorname{SO}_n$-extensions. Proc. Amer. Math. Soc. 136 (2008) 1145-1153. MR 2367088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Murad Özaydin, Charlotte Simmons and Jennifer Taback. Surface symmetries and $PSL_2(p)$. Trans. Amer. Math. Soc. 359 (2007) 2243-2268. MR 2276619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pete L. Clark. Galois groups via Atkin-Lehner twists. Proc. Amer. Math. Soc. 135 (2007) 617-624. MR 2262856.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Teresa Crespo and Zbigniew Hajto. On vectorial polynomials and coverings in characteristic 3. Proc. Amer. Math. Soc. 134 (2006) 23-29. MR 2170539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ki-ichiro Hashimoto and Akinari Hoshi. Families of cyclic polynomials obtained from geometric generalization of Gaussian period relations. Math. Comp. 74 (2005) 1519-1530. MR 2137015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Teresa Crespo and Zbigniew Hajto. The Valentiner group as Galois group. Proc. Amer. Math. Soc. 133 (2005) 51-56. MR 2085152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Lourdes Juan. Pure Picard-Vessiot extensions with generic properties. Proc. Amer. Math. Soc. 132 (2004) 2549-2556. MR 2054779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arne Ledet. On $D_p$-extensions in characteristic $p$. Proc. Amer. Math. Soc. 132 (2004) 2557-2561. MR 2054780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Teresa Crespo. $2 S_4 * Q_8$-extensions in characteristic 3. Proc. Amer. Math. Soc. 132 (2004) 691-695. MR 2019944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yuichi Rikuna. On simple families of cyclic polynomials. Proc. Amer. Math. Soc. 130 (2002) 2215-2218. MR 1896400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Elena V. Black and John R. Swallow. Relative Embedding Problems. Trans. Amer. Math. Soc. 353 (2001) 2347-2370. MR 1814073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Arne Ledet. Generic polynomials for quasi-dihedral, dihedral and modular extensions of order 16. Proc. Amer. Math. Soc. 128 (2000) 2213-2222. MR 1707525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gene Ward Smith. Some polynomials over $\mathbb{Q}(t)$ and their Galois groups. Math. Comp. 69 (2000) 775-796. MR 1659835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Elena V. Black. Deformations of dihedral 2-group extensions of fields. Trans. Amer. Math. Soc. 351 (1999) 3229-3241. MR 1467461.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Helen G. Grundman and Tara L. Smith. Automatic realizability of Galois groups of order 16. Proc. Amer. Math. Soc. 124 (1996) 2631-2640. MR 1327017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ido Efrat. Abelian subgroups of pro-$2$ Galois groups . Proc. Amer. Math. Soc. 123 (1995) 1031-1035. MR 1242081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] John R. Swallow. On constructing fields corresponding to the $\tilde{A}\sb n$'s of Mestre for odd $n$ . Proc. Amer. Math. Soc. 122 (1994) 85-89. MR 1204386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Manohar Madan and Michael Rosen. The automorphism group of a function field . Proc. Amer. Math. Soc. 115 (1992) 923-929. MR 1088443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] David Harbater. On purity of inertia . Proc. Amer. Math. Soc. 112 (1991) 311-319. MR 1064903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1